# SDR AU000442

- Difficulty date: May 19, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR INADVERTANTLY RETRACTED DURING OVERNIGHT MAINTENANCE. EXTENSIVE DAMAGE WAS CAUSED TO THE FUSELAGESTRUCTURE IN THE NOSE
